Side Effects of allopathic medicines for sex enhancement is something we must be very careful about. These days many people developing the habits of taking medicines directly from the medical stores or chemist shops basis the vague reference from friends or the shopkeeper only. Though the fact is that there are many patent medicines for the treatment of erectile dysfunction and these are proved to be beneficial at times, but basis a little knowledge or no knowledge, many patients are unknowingly affecting their sex lives due to this habit. Erectile dysfunction is the primary cause to go for such medicines and sometimes the success rate in most of the cases is good. In some of the cases, medical reports have also shown that 65% of the men have improved in erection after the medication and in mostly cases the medicines react within 30 minutes of the consumption.
But on the other side, like other allopathic medicines, these do have some side effects though not everyone who takes it, will have problems. But some recent studies show that despite being with so much of the benefits, these medicines also have side effects which include headache, indigestion and Nasal Congestion etc. Also, in some of the cases, the consumer has suffered from high blood-pressure, allergic reactions, temporary vision problems, diarrhoea, joint pains, dizziness and migraines etc. One of the famous medicines is:
Sildenafil Citrate : Though there are many brands available in the market for sexual enhancement , the basic salt in allopathic medicines is SILDENAFIL CITRATE.
Most of the times, the patient buys and consume the medicines without any proper consultation and lands up in trouble with more embarrassment in front of his partner rather than increasing the performance. Enjoying sex life is priority but with the right approach. Therefore, it is always advisable to consult your physician or preferably sexologist before you go for allopathic medicines.
PRIOR ADVICE IS ALWAYS BETTER THAN TREATMENT